# SDR AALA201904129030

- Difficulty date: February 28, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 60,920 hours, 22,875 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230513200
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT SHEAR TIE AT FR 33 AND S41R. REPLACED SHEAR TIE PER SRM 51-72-11.
